# SDR WF1R2015022600073

- Difficulty date: January 28, 2015
- Submitted: February 26, 2015
- Operation: General aviation
- Aircraft: N555FW
- Make and model: Beech 200BEECH
- Aircraft serial: BB1055
- Engine: Pwa PT6A42
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 10191001651
- Condition: Cracked
- Location: Anti-Ice
- Part time: 10,197 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WELDED ASSEMBLY HAD TO BE REMOVED FROM BOTH FORWARD LOWER ENGINE NACELLES DUE TO CRACKING AROUND THE MOUNT FLANGES.  WE DRILLED THE WELD ASSY AWAY FROM THE COWLING STRUCTURES.  ONLY THEN COULD WE SEE THE INTERNAL CRACKING THROUGH THE STEEL DUCK.  THIS PORTION IS COMPLETELY HIDDEN.  WOULD RECOMMEND SOME SORT OF A PRESSURE TEST TO IDENTIFY INTERNAL DEFECTS.  BOTH OF THESE DUCT ASSEMBLIES HAVE HAD THE STC2905NM APPLIED TO THEM.
